Volume 18 (2021), N 1
Differential equations, dynamical systems and optimal control
Chouader R., Benyoucef S., Bendjeddou A.
Kolmogorov differential systems with algebraic limit cycles, pp. 1-8.
PDF DOI 10.33048/semi.2021.18.001
Kozhanov A. I.
Initial-boundary value problems for degenerate hyperbolic equations, pp. 43-53. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.004
Islomov B. I., Alikulov E. K.
Analogues of the Cauchy-Goursat problem for a loaded third-order hyperbolic type equation in an infinite three-dimensional domain, pp. 72-85.
PDF DOI 10.33048/semi.2021.18.007
Belonogov V. A., Pyatkov S. G.
On the regular solvability of some classes of transmission problems in a cylindrical space domain, pp. 176-206.
PDF DOI 10.33048/semi.2021.18.015
Titova A. A.
On the shape of the free-surface problem of an ideal incompressible fluid flow with
a singular sink at the top of a triangular ledge at the bottom, pp. 207-236. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.016
A frictional contact problem with damage in viscoplasticity, pp. 255-281.
PDF DOI 10.33048/semi.2021.18.019
Sazhenkov S. A., Fankina I. V., Furtsev A. I., Gilev P. V., Gorynin A. G., Gorynina O. G., Karnaev V. M., Leonova E. I.
Multiscale analysis of a model problem of a thermoelastic body with thin inclusions, pp. 282-318.
PDF DOI 10.33048/semi.2021.18.020
Besova M. I., Kachalov V. I.
On a nonlinear differential equation in a Banach space, pp. 332-337. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.022
Golubyatnikov V. P., Minushkina L. S.
On uniqueness and stability of a cycle in one gene network, pp. 464-473.
PDF DOI 10.33048/semi.2021.18.032
Bazzaev A. K., Gutnova D. K.
About convergence of difference schemes for a third-order pseudo-parabolic equation with nonlocal boundary value condition, pp. 548-560.
PDF DOI 10.33048/semi.2021.18.040
Pertsev N. V.
Construction of exponentially decreasing estimates of solutions to a Cauchy problem for some nonlinear systems of delay differential equations, pp. 579-598.
PDF DOI 10.33048/semi.2021.18.042
Kozhanov A. I., Shadrina N. N.
Boundary value problems with conjugation conditions for quasi-parabolic equations of the third
order with a discontinuous sign-variable coefficient, pp. 599-616.
PDF DOI 10.33048/semi.2021.18.043
Probability theory and mathematical statistics
Sakhanenko A. I., Wachtel V. I., Prokopenko E. I., Shelepova A. D.
On the asymptotics of the distribution of the exit time beyond a non-increasing boundary for a compound renewal process, pp. 9-26. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.002
Discrete mathematics and mathematical cybernetics
Makhnev A. A., Belousov I. N., Paduchikh D. V.
Inverse problems of graph theory: graphs without triangles, pp. 27-42. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.003
Fedoryaeva T. I.
On radius and typical properties of n-vertex graphs of given diameter, pp. 345-357.
PDF DOI 10.33048/semi.2021.18.024
Batueva Ts. Ch-D., Borodin O. V., Ivanova A. O., Nikiforov D. V.
All tight descriptions of major 3-paths in 3-polytopes without 3-vertices, pp. 456-463.
PDF DOI 10.33048/semi.2021.18.031
Fedoryaeva T. I.
Center and its spectrum of almost all n-vertex graphs of given diameter, pp. 511-529.
PDF DOI 10.33048/semi.2021.18.037
Plaksina V. D., Shcherbina P. A.
New perfect colorings of infinite circulant graphs with continuous sets of distanses, pp. 530-533.
PDF DOI 10.33048/semi.2021.18.038
Tokareva N.N., Shaporenko A.S., Solé P.
Connections between quaternary and Boolean bent functions, pp. 561-578.
PDF DOI 10.33048/semi.2021.18.041
Mednykh A. D.
Fixed points of cyclic groups acting purely harmonically on a graph, pp. 617-621.
PDF DOI 10.33048/semi.2021.18.044
Taranenko A. A.
On a metric property of perfect colorings, pp. 640-646.
PDF DOI 10.33048/semi.2021.18.046
Mathematical logic, algebra and number theory
Zenkov A. V., Isaeva O. V.
On variety N of normal valued m-groups, pp. 54-60.
PDF DOI 10.33048/semi.2021.18.005
Ivanova Z. K., Faizrahmanov M. Kh.
Weak reducibility of computable and generalized computable numberings, pp. 112-120.
PDF DOI 10.33048/semi.2021.18.035
Selivanov V. L.
Effective Wadge hierarchy in computable quasi-Polish spaces, pp. 121-135.
PDF DOI 10.33048/semi.2021.18.010
Altayeva A. B., Kulpeshov B. Sh.
On almost omega-categoricity of weakly o-minimal theories, pp. 247-254.
PDF DOI 10.33048/semi.2021.18.018
Korobov A. A., Korobov O. A.
On the discriminant of a quadratic field with intermediate fractions of negative norm and the decomposability of its representing polynomial, pp. 319-331. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.021
Kogabaev N. T.
On closure of configurations in freely generated projective planes, pp. 358-368.
PDF DOI 10.33048/semi.2021.18.025
Computable metrics above the standard real metric, pp. 377-392.
PDF DOI 10.33048/semi.2021.18.027
Yeshkeyev A. R., Kassymetova M. T., Ulbrikht O. I.
Independence and simplicity in Jonsson theories with abstract geometry, pp. 433-455.
PDF DOI 10.33048/semi.2021.18.030
Shumakova E. O.
Groups of central units of rank 1 of integral group rings of Frobenius metacyclic groups, pp. 622-639.
PDF DOI 10.33048/semi.2021.18.045
Kazantsev I. G., Mukhametzhanova B. O., Iskakov K. T.
Detection of the corner structures in 3D arrays using scalable masks, pp. 61-71.
PDF DOI 10.33048/semi.2021.18.006
Derevtsov E. Yu., Maltseva S. V.
Recovery of a vector field in the cylinder by its jointly known
NMR-images and ray transforms, pp. 86-103.
PDF DOI 10.33048/semi.2021.18.008
Lee M. G., Zhang L. P., Li Z. C., Kazakov A. L.
Dual null field method for Dirichlet problems of Laplace's equation in circular domains with circular holes, pp. 393-422.
PDF DOI 10.33048/semi.2021.18.028
Imomnazarov B. Kh., Mikhailov A. A., Khaydarov I. Q., Kholmurodov A. E.
Numerical solution of the solute transfer problem in porous elastic clay shale, pp. 694-702. [Russian, English abstract]
PDF DOI 10.33048/semi.2021.18.049
Popov A. S.
Cubature formulas on the sphere that are invariant under the transformations of the dihedral groups of rotations with inversion, pp. 703-709.
PDF DOI 10.33048/semi.2021.18.050
Real, complex and functional analysis
Kopylov A. P.
Unique determination of conformal type for domains. III, pp. 104-111.
PDF DOI 10.33048/semi.2021.18.009
Shlyk V. A.
Removable sets for Sobolev spaces with Muckenhoupt A1-weight, pp. 136-159.
PDF DOI 10.33048/semi.2021.18.012
Aseev V. V.
Some remarks on Möbius structures, pp. 160-167.
PDF DOI 10.33048/semi.2021.18.013
Shamoyan F. A., Bednazh V. A., Kustova V. A.
Blaschke product in Privalov classes, pp. 168-175.
PDF DOI 10.33048/semi.2021.18.014
Suragan D., Mustafa M.
A note on Hardy type inequalities for quaternion-valued functions, pp. 338-344.
PDF DOI 10.33048/semi.2021.18.023
Dubinin V. N.
Some remarks on rotation theorems for complex polynomials, pp. 369-376.
PDF DOI 10.33048/semi.2021.18.026
Tryamkin M. V.
A version of Schwarz's lemma for mappings with weighted bounded distortion, pp. 423-432.
PDF DOI 10.33048/semi.2021.18.029
Abasov N. M.
On band preserving orthogonally additive operators, pp. 495-510.
PDF DOI 10.33048/semi.2021.18.036
Azizov A. N., Chilin V. I.
Ergodic theorems in Banach ideals of compact operators, pp. 534-547.
PDF DOI 10.33048/semi.2021.18.039
Cavalheiro A. C.
Existence results for a class of nonlinear degenerate Navier problems, pp. 647-667.
PDF DOI 10.33048/semi.2021.18.047
Kopylov Ya. A
On the Orlicz cohomology of star-bounded simplicial complexes, pp. 710-719.
PDF DOI 10.33048/semi.2021.18.051
Geometry and Topology
Mozhey N. P.
Three-dimensional homogeneous spaces of nonsolvable Lie groups with equiaffine connections of nonzero curvature, pp. 237-246.
PDF DOI 10.33048/semi.2021.18.017
Yuldashev T. K., Mukhamadiev F. G.
Local τ-density and local weak τ-density in topological spaces, pp. 474-478.
PDF DOI 10.33048/semi.2021.18.033
Poroshenko E. N., Timoshenko E. I.
Partially commutative groups and Lie algebras, pp. 668-693.
PDF DOI 10.33048/semi.2021.18.048
Kutateladze S. S.
A few words about probability and statistics (on the Occasion of the 90th birthday of Aleksandr Borovkov), pp. A1-A3.
PDF DOI 10.33048/semi.2021.18.011